Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 11, Pages 681-693

Generalized join-hemimorphisms on Boolean algebras

Departamento de Matemática, Facultad de Ciencias Exactas, Universidad Nacional del Centro, Provincia of Buenos Aires, Tandil 7000, Argentina

Received 14 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergio Celani, “Generalized join-hemimorphisms on Boolean algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 11, pp. 681-693, 2003.